Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Else Get Heartburn After Taking A Dose Of Gabepentin?

Does Anyone Else Get Heartburn After Taking A Dose Of Gabepentin?

This has been happening to me for about the last 2 to 3 months. I'm on 300mg 3 times a day. I see my fibro doc next week and will be asking her about it too.

A MyFibroTeam Member said:

I don't get heartburn from it and I've been taking it for 5 years. You could have something else going on?
Keep us informed after your Dr appt. hug

posted almost 3 years ago
A MyFibroTeam Member said:

Sometimes it seems like I do but maybe if you just eat some food with it it will work better

posted almost 3 years ago
A MyFibroTeam Member said:

You need to take omeprazole you can either ask your Dr. Or you can buy it over the counter as well. It's most likely from all the med. You are most likely taking.. Hugs and Prayers

posted almost 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in